Affordable Access

Publisher Website

Numerical computation of the number of zeros of real polynomials in the open unit disk using a Chebyshev polynomials representation

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Volume
24
Issue
5
Identifiers
DOI: 10.1016/j.aml.2010.11.016
Keywords
  • Polynomials
  • Root-Counting Method
  • Chebyshev Polynomials
  • Sturm Sequence
Disciplines
  • Computer Science
  • Mathematics

Abstract

Abstract We present a general and efficient numerical method with low computational complexity for computing the number of zeros of a real polynomial in the unit disk.

There are no comments yet on this publication. Be the first to share your thoughts.